PhilSci Archive

Items where Author is "Yuste, Piedad"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Published Article or Volume

Yuste, Piedad (2008) Ecuaciones cuadráticas y procedimientos algorítmicos: Diofanto y las matemáticas en Mesopotamia. THEORIA. An International Journal for Theory, History and Foundations of Science, 23 (2). pp. 219-244. ISSN 2171-679X

Yuste, Piedad (2008) Diofanto de Alejandría, La Aritmética y el libro Sobre los números poligonales. THEORIA. An International Journal for Theory, History and Foundations of Science, 23 (3). pp. 353-355. ISSN 2171-679X

Yuste, Piedad (2005) Estudio geométrico de AO 17264. THEORIA. An International Journal for Theory, History and Foundations of Science, 20 (1). pp. 45-67. ISSN 2171-679X

This list was generated on Thu Oct 19 14:16:29 2017 EDT.